what changes have you noticed since coming off the pill?

Hi Ladies

Just wondering if you can tell me what happened once you came off the pill? I have been on it so long I'm not sure what to expect! Specifically, I'm curious as to what to expect as regards my weight, skin, emotions and libido! I have been on yasmin for the last 3 years and prior to that was on femodene for about13 years. Today it is 1 week exactly since I took my last pill so I'm kinda curious as to what the next few weeks will hold lol!!

Posts

  • Hey hun,

    I think everyone has quite different reactions to it - some girls really seem to notice big changes and others don't. I've been off the pill for about 5 weeks now and I've been pretty lucky. My skin reacted a bit - I had a few spots the first 2 weeks after I came off the pill but since that my skin as been the same as always. I had cramps and back pain for about 2 weeks (between weeks 1 and 3 off the pill) which I put down to my body trying to start working again!! My weight has stayed the same luckily and I was maybe a bit overly emotional for a couple of weeks but that has gone back to normal too. I think my libido has gone up, I hadn't really noticed that it had changed whilst I was on the pill as I've always had a, shall we say 'healthy' libido, but it does seem to have gone up more!!! I was also lucky in that I got back into a regular cycle of 26 days which I'm really pleased about. AF was a lot heavier that when I was on the pill, but it always used to be heavy before I was on it so I guess it's gone back to normal too. Obviously I've only had a few weeks off it so there could be more changes to come but so far I feel really good and it's all gone pretty smoothly.

    Good luck, hope your body reacts well too!!!.x.
  • Thanks Trixie, it's good to know that you've had an ok time of it so far. it's good to hear that your libido has increased - I'm hoping mine will do the same - it's always been ok but I would be well chuffed if it got better - so would OH lol!! I'm also hoping that my weight will stay the same - I lost 1.5 stone since March in preparation for TTC and the last thing I want to do is put it all back on again!
  • I agree with Trixie, everyone will be different. Sadly for me it's not been great - came off pill in May, and have had spots when I've NEVER had spots before, not just on my face but my neck and chest too. I've got drier skin, loads more PMT, gained some weight and lots more AF symptoms like sore boobs, cramps etc.

    BUT - all worth it for a baby at some time in the near future I hope!!

    xxx
  • I got pmt! came off pill (cilest) end of december, after 12yrs on it. hubby started to be able to predict arrival of AF - he'd tell me I was evil and she was about to come, and sure enough few days later...
  • lol @ gemgems - me too!! If you read my posts a few days before af even you guys could probably tell if I'm coming on - proper grumpy cow!!
  • I have very recently come off femodene which I took for 3 months at a time so a big change for me is that I will have a monthly AF! Other from that everything else is normal :\)
  • Hi Autumn,

    My skin and weight (sadly!) have remained the same! But I did notice a massive change in my libido - my husband wishes I'd come off the pill years ago :lol::lol:

    I think it's really interesting how the pill totally controls your body - it's quite scary really. Only had one AF since coming off the pill at the start of September so nowhere near being back to 'normal' yet.

    E x
Sign In or Register to comment.